Medicalook
Medicalook

Paracetamol

http://www.medicalook.com
Paracetamol

Paracetamol review





Paracetamol is another name for the drug acetaminophen. It is a pain-reliever, but not considered to be a non-steroidal anti-inflammaroty drug, or NSAID, because its anti-inflammatory action is minimal. It is often prescribed or recommended because it does not have the same negative side effects as aspirin, ibuprofen, or other NSAIDs, especially upset stomach or stomach bleeding. It is not as effective as other NSAIDs in relieving inflammation, but it is equally effective in the relief of pain. This is especially true of minor, daily aches or conditions such as headaches, arthritis, or fever. It is often preferred by some patients because of its general effectiveness and lack of side effects.

Paracetamol can be given in many different forms, including tablets, capsules, extended release capsules, suppositories, liquid, chewable tablets, intravenous and intramuscular forms. It is a major ingredient in medicines for both adults and children, including cold, allergy, and flu medications. It is also often used as one component in migraine treatments. Some of the brand names that are used for paracetamol include Aceta, Actimin, Anacin, Atasol, Banesin, Datril, Feverall, Genepap, Liquiprin, Oraphen, Panadol, Pediapirin, Phenaphen, Snaplets, Tapanol, Tylenol, and Valorin. Paracetamol is also a major ingredient in prescription pain relievers such as Percocet, Vicodin, and Darvocet.

Parametacol is one of the few drugs considered safe for pregnant women. No reports have been made of any harm coming to fetuses because the mother ingested paracetamol. It is also considered safe for babies who are being breast fed; paracetamol does pass into breast milk in small amounts, but has not been shown to have any adverse effects on babies. It is considered safe for children, and is usually offered in several different child-friendly forms. One of the great benefits of paracetamol for children is that it is very unlikely that a child can overdose; even large amounts of paracetamol are not toxic for children. No studies have indicated that older adults, over the age of sixty-five, react differently to paracetamol than other adults do.

Although paracetamol is generally well-tolerated and has virtually no side effects when taken at the correct dosages, there are some cautions you should observe in taking it. You should inform your doctor if you have any medical problems besides the one for which you are being given paracetamol. This is especially true of you have a history of alcohol abuse or heavy drinking, if you have severe kidney disease, or if you have hepatitis or other liver diseases. This inefficiency of the liver or kidneys could change the way paracetamol is processed and increase the chance of side effects. Some brands of paracetamol contain aspartame, which can exacerbate your condition or cause its own set of side effects. In rare cases where your liver is affected, you may find yourself jaundiced—that is, with yellow eyes or skin. If you take too much paracetamol, you may experience diarrhea, an increase in sweating, loss of appetite, nausea or vomiting, stomach cramps, or pain in the upper abdomen.

Paracetamol has the following structural formula:

Chemical structure of paracetamol


• Molecular formula of paracetamol is C8H9NO2
• Chemical IUPAC Name is N-(4-hydroxyphenyl)acetamide
• Molecular weight is 151.163 g/mol
Paracetamol available : 300mg pills, 500mg pills

Generic name: Acetaminophen

Brand name(s): Abenol, Abensanil, Acamol, Accu-Tap, Acephen, Acetagesic, Acetalgin, Acetaminofen, Actamin, Actimol, Algotropyl, Allay, Alpiny, Alpinyl, Alvedon, Amacodone, Amadil, Aminofen, Anacin, Anaflon, Anapap, Anelix, Anexsia, Anhiba, Anodynos, Anolor, Anoquan, Apacet, Apadon, Apamid, Apamide, Apap, Atasol, Bancap, Banesin, Bucet, Butalbital APAP, Butapap, Calpol, Captin, Cetadol, Clixodyne, Co-codamol, Co-Gesic, Conacetol, Dafalgan, Dapa, Darvocet, Datril, Dimindol, Dirox, Disprol, Dolacet, Doliprane, Dolprone, Dolviran, Dularin, Duradyne, Duradyne DHC, Dymadon, Dypap, Elixodyne, Endolor, Enelfa, Eneril, Esgic, Esgic-Plus, Eu-Med, Excedrin, Exdol, Febridol, Febrilix, Febrinol, Febrolin, Femcet, Fendon, Feverall, Fevor, Finimal, Fioricet, Gelocatil, Genapap, Genebs, Hedex, Homoolan, Hy-Phen, Hydrocet, Hydrogesic, Janupap, Korum, Lestemp, Liquagesic, Liquiprin, Lonarid, Lorcet, Lorcet-Hd, Lortab, Lyteca, Margesic, Momentum, Multin, Napa, Napafen, Napap, Naprinol, Nealgyl, Nebs, Neopap, Neotrend, Nobedon, Norcet, Norco, Oraphen-PD, Ortensan, Oxycet, Pacemo, Painex, Paldesic, Panadol, Panaleve, Panasorb, Panets, Panex, Panofen, Papa-Deine, Paracet, Paracetamolo, Paracetanol, Parapan, Paraspen, Parelan, Parmol, Pasolind, Pedric, Percocet, Phenaphen, Phendon, Phrenilin, Prompt, Pyrinazine, Redutemp, Rivalgyl, Robigesic, Rounox, Roxicet, Roxilox, Salzone, Sedapap, Servigesic, Stagesic, Suppap, Tabalgin, Talacen, Tapanol, Tapar, Temlo, Tempanal, Tempra, Tencon, Tgesic, Tibinide, Tibizide, Tisin, Tisiodrazida, Tizide, Tralgon, Triad, Triaprin, Tussapap, Tycolet, Tylenol, Tylox, Ultracet, Valadol, Valgesic, Valorin, Vicodin, Wygesic, Zebutal, Zydone

  Your Paracetamol review